# SDR SCNA20190907114

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 521WB HAS SEVERAL AREAS OF FOIL DAMAGE (INTERNAL SURFACE). REPAIRED PNL 521WB WITH SEVERAL AREAS OF FOIL DAMAGE (INTERNAL SURFACE).
